MAUDE Adverse Event Report: ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM

ABBOTT GMBH ALINITY C MAGNESIUM REAGENT KIT; PHOTOMETRIC METHOD, MAGNESIUM
Model Number 08P1920
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer questioned alinity c magnesium results for one patient.The customer uses the reference range 0.66 to 1.07 mmol/l.The following information was provided: sid: (b)(6), age: (b)(6), pathology: hematology department.On (b)(6) 2021 result 2.46 mmol/l, repeated 0.82 mmol/l and 0.83 mmol/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Full sid is (b)(6); no further patient demographic information was provided.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
An investigation was performed for alinity c magnesium list number 08p19 lot 30002ud00.A review of tickets was performed and determined the reagent lot performs as expected for this product.A review of tracking and trending did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.A review of labeling concluded that the issue is sufficiently addressed.Review of the customer's data identified that event was likely due to an unresolved cuvette washer malfunction where the instrument detected errors in the cuvette washer operation by identifying cuvettes with residual water after cleaning.Based on the investigation no systemic issue or deficiency of magnesium list number 08p19 lot 30002ud00 was identified.

Brand Name
ALINITY C MAGNESIUM REAGENT KIT
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
christian lee
100 abbott park road
dept. 09b9, lc cp01-3
abbott park, IL 60064-3537
2246682940
MDR Report Key13178673
Report Number3002809144-2022-00004
Device Sequence Number4857191
Product Code JGJ
UDI-Device Identifier00380740121839
UDI-Public00380740121839
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K181748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2022
Device Model Number08P1920
Device Catalogue Number08P19-25
Device Lot Number30002UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/16/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date01/06/2022
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY C PROCESSING MODU, 03R67-01, (B)(6); ALNTY C PROCESSING MODU, 03R67-01, (B)(6)
Patient Age63 YR
Patient SexUnknown